# SDR SWAA2025071087170

- Difficulty date: July 1, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 8,815 hours, 4,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Stripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR PANEL #231XF HAS STRIPPED FIBERGLASS.<[01] OK TO CLOSE;[02] REMOVED AND REPLACED 231XF AS PER AMM 53-21-00.;[03] INSP VERIFIED CLOSED
